# SDR DGCA06009

- Difficulty date: January 2, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N265M
- Make and model: Rkwell NA26565
- Aircraft serial: 465031
- Aircraft time: 13,446 hours, 10,106 cycles
- Engine: Garrtt TFE7313R1D
- Engine time: 12,892 hours, 9,702 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE, PLTS NOTICED RT ENG OIL PRESSURE WAS ABOVE THE GREEN ARC INTO THE YELLOW.  PULLED BACK ON THE THROTTLE AND THE OIL PRESSURE FOLLOWED THE THROTTLE MOVEMENT, AT THAT TIME THE ENGINE BEGAN TO SURGE AND THEY HEARD A POP FROM THE REAR OF THE A/C.  THEN THE ENGINE BEGAN TO SPOOL DOWN.  CREW BEGAN THE S/D PROCEDURE AND RETURNED TO JAN FOR MX.  UPON INVESTIGATION OF PROB, THE MX NOTED OIL ON THE OUTSIDE OF THE A/C AND INSIDE THE COWL. THE OIL FILTER BY-PASS INDICATOR WAS POPPED INDICATING FILTER BY-PASS.  THE FILTER WAS REMOVED FOR INSPECTION AND SOAP SAMPLE, WHEN IT WAS REMOVED, IT WAS NOTED THAT IT HAD SUBSTANTIAL AMOUNTS OF METAL IMPREGNATED IN IT.  THE APPROPRIATE ACTIONS ARE BEING TAKEN PRESENTLY.
